keeping teens drug and alcohol free in Glenview and Northbrook
GNCY partnered with Peer Services to educate the community on overdose and make Narcan available.
Save lives by learning about the danger of unintentional opioid or fentanyl ingestion.
Opioid overdose can happen:
• When a patient misunderstands the directions for use, accidentally
takes an extra dose, or deliberately misuses a prescription opioid
• With illicit drug use
• If a person takes opioid medications prescribed for someone else
• If a person mixes opioids with other medications, alcohol,
or over-the-counter drugs
GNCY partnered with LIVE4LALI during our May coalition meeting to educate members on overdose and make Narcan available. Look for more information from GNCY as we hold future community events with Narcan training and distribution.
Presentation held Thursday, October 21 at 12 pm
Facilitated by Aaron Weiner, PhD., ABPP a board-certified Psychologist and addiction specialist
Sign up to hear from us about webinars, presentations and and to receive our newsletters.